Patient :I've taken birth control (pill) religiously for a year now. There was one instance where I finished my pack and had to wait a week before getting on a new one (I was out of town). I got a new pack and took three days of active pills before I had sex (he didn't finish at all and he pulled out, but still). That was in August, now it's almost January and I've had regular normal periods throughout, haven't missed one, nothing strange about them. But I've also felt nauseas randomly and get random bouts of symptoms (usually before my period) that I think could be pregnancy. Now I think my uterus is raised a little bit and seems harder than usual? I don't know if I'm just freaking myself out or if I should be concerned. Could I be pregnant even though I have gotten about five periods since having sex?
Symptoms: Nausea, constipation, diarrhea, heavy feeling uterus(?), bloating
Thanks for the query.
I understand your concern.
According to your history the possibility of pregnancy is very less.
Because you started pills before intercourse and you had five regular withdrawal bleeding episodes after that.
The symptoms you are having could be side effects of pills.
Uterus cannot be palpated per abdomen until it reaches a size of
12 weeks of gestation.
Ultrasound can help in finding out the size and internal structure of the uterus.
You can take symptomatic treatment with your doctor's advice to relieve nausea, constipation etc.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.